# SDR A6WA201303224017

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 22,339 hours, 21,619 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR DURING FLIGHT NO SMOKE OR OTHER ABNORMALITIES NOTED WITHIN COCKPIT-SMELL ISOLATED TO COCKPIT.  T/S AND FOUND GALLEY HTR SYS CAUSING BURNING SMELL.  REMOVED AND REPLACED NR 1 GALLEY HEATER BLOWER IAW AMM 21-23-05, OPS CHECK GOOD.
